MAUDE Adverse Event Report: BAXTER HEALTHCARE - OPELIKA REVACLEAR; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE - OPELIKA REVACLEAR; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 110634
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Anaphylactic Shock (1703); Respiratory Distress (2045)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The initial onset was reported as on (b)(6) 2018 and then on (b)(6) 2018 and lastly the (b)(6) 2018.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a patient undergoing treatment with a revaclear max dialyzer experienced hypersensitivity reactions.On the date of onset of reactions, no medical intervention was reported for this occurrence.Two days later and 15 minutes into treatment with the same dialyzer, the patient experienced a ¿first anaphylactic reaction¿ and was later hospitalized that same day.The patient was treated with and an epi-pen (epinephrine injection).Two days later, the patient while undergoing treatment with the same device, experienced a "severe anaphylactic reaction".The patient's symptoms at time of reaction ranged from ¿hives, closing of throat, difficult breathing, weaving¿.An epi-pen was administered and the symptoms decreased.At the time of this report, the patient was still hospitalized.No additional information is available.
 
Additional Manufacturer Narrative
The device has been received, the sample was analyzed for pvp/nmp content per protocol and the results were within expectation.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
REVACLEAR
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE - OPELIKA
opelika AL
MDR Report Key7907912
Report Number3006552611-2018-00014
Device Sequence Number1683123
Product Code KDI
UDI-Device Identifier07332414101701
UDI-Public07332414101701
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K060195
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/27/2020
Device Catalogue Number110634
Device Lot NumberC418205501
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2018
Initial Date Received by Manufacturer 08/31/2018
Supplement Date Received by Manufacturer10/25/2018
Initial Report FDA Received Date09/25/2018
Supplement Report FDA Received Date11/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REVACLEAR DIALYZER
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR